Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What is the cause and treatment for insomnia?

User rating for this question
Excellent
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1964 Questions
Question
Repeatedly, having problem going to sleep (e.g. up to 4:00 AM). Morning: Taking:Tamsulosin (o.4 mg); Amlodipine Besylate (10 mg.); Metroprolol Tartrate (12.5 mg); Aspirin (81 mg.); B-12 (2000 mcg); Res-Q 1250 - Omega-3 Supplement 2500 mg); Res-Q LDL-X - Red Yeast Rice 1200 mg). Bed Time: Metroprolol (12.5 mg); Res-Q 1250 - Omega-3 Supplement 2500 mg); Res-Q LDL-X - Red Yeast Rice 1200 mg). Have a pacemaker. Slept OK during the past two nights In the past, I was able to go to sleep readily.
Posted Mon, 3 Mar 2014 in Mental Health
 
 
Answered by Dr. R.A. Singh 59 minutes later
Brief Answer: Avoid stress, if any. Detailed Answer: Hi, Thanks for writing your query. It will be helpful if you mention your job profile. Stress and anxiety are a major cause of insomnia or less sleep. As age increases, it is seen that duration of total hours of sleep decreases. Yoga and meditation will help in relaxing the mind and help in proper sleep. Also avoid sleeping in day time so that you get a proper sleep at night. If the symptoms persists, get your self clinically examined and investigated. I hope this is helpful to you. Regards. Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor